# SDR DALA2024032003546

- Difficulty date: March 19, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 72,141 hours, 28,858 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0252456) FWD WET AREA FLOOR BEAM HAS MISS DRILL HOLE AT STA 328 RBL 28 AND RBL 38 WL 208. REMOVED AND REPLACED T CHORD SECTION AT STA 328 FROM RBL 0 TO RBL 64, FABRICATED 4EA ANGLES (SPLICE REPAIR) AND INSTALLED ON STA 328 FROM RBL 5 TO LBL 8, WL 208 PER B737 SRM 53-10 51-2R.
